MathSciNet Relay Station
MathSciNet bibliographic data
MR437965 35S15
Boutet de Monvel, Louis Opérateurs pseudo-différentiels analytiques et problèmes aux limites elliptiques. Ann. Inst. Fourier (Grenoble) 19 (1969), no. 2, 169–268 (1970).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement